# SDR DALA2024081308080

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 58,700 hours, 29,975 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 GALLEY G1 WORKDECK LOWER SKIN TROLLEY RETAINER AREA CORROSION. CORRECTIVE ACTION: REPAIRED PER ER/A # 619696-14. (0497584)
